# SDR CALA9601057

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN VERTICAL LEG OF FORWARD HALF OF LOWER LT FITTING AT B.S. 695, STRINGER 18A.  THE CRACKED FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW DRAWING NR 65C34490 AND SA008-5310-02456 THROUGH SA0013-5310-02456.
